ProgramsView all programs
From the news
- Chancellor Amma Addresses the Parliament of World’s Religions
- Amrita Students Qualify for the European Mars Rover Challenge
Publication Type : Journal Article
Source : Volume 2017, Issue 1, p.22 (2017)
Campus : Coimbatore
School : School of Engineering
Center : Center for Excellence in Advanced Materials and Green Technologies
Department : Mathematics
Verified : Yes
Year : 2017
Abstract : In this paper, we prove the existence of a common best proximity point for a pair of multivalued non-self mappings in partially ordered metric spaces. Also, we provide some interesting examples to illustrate our main results.
Cite this Research Publication : V. Pragadeeswarar, Poonguzali, G., Marudai, M., and Radenović, S., “Common best proximity point theorem for multivalued mappings in partially ordered metric spaces”, vol. 2017, no. 1, p. 22, 2017.